	Fi	ranklin Upper SBPT Meeting Wise Agenda Template
Meeting Agenda: 1 Date: 12/01/2020 Start Time: 3:30 p.m. End Time: 4:30 p.m. Location: Zoom		 Norms: 1. Take an inquiry stance 2. Assume positive intentions 3. Ground statements in evidence 4. Stick to protocol and ensure all voices are heard 5. Be here now 6. Start and end on time
<u>Topic</u> :		Attendees: Chairperson: Smith Facilitator: Krug Tech: Obi Note taker: Mundorff Timekeeper: Soprano Backup notetaker:
		Attendance: Groff, Mundorff, Obi, Krug, Cameron, Alexander, Vargas-Perez, Braiman, Soprano, Rotoli, Bestram, Lawrence, Holmes, Signorino, Reed-Mullen Parent: Student(s):
	rations: Celebrati ated her house!	ons: Signorino received a \$500 gift card to buy supplies for her students! Obi
Read	or this meeting, pl this agenda prior t it agenda items by	
Schedule:		
Time:	Minutes:	Activity:
3:30-3:49	10 minutes	Topic 1: SBPT Structure• Ground Rules(Please review the link below before the meeting.)• Franklin Upper School SBPT Ground Rules• Ground rules were passed without any disagreements.
3:40-3:45	5 minutes	 Topic 2: Professional Development Approvals Approved PD Requests Subcommittee is meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access. Groff explained changes in the procedures for approval and access to folders for the SBPT. Of note CO is scrutinizing dates and attendance, please make sure guidelines are being followed. *Dates CANNOT be changed after the PD has been submitted for approval. Staff NEED to put PD requests in for approval 4 weeks in advance to the start of the PD.

		• New guidelines will be sent to staff.
3:45-4:00	15 minutes	 Topic 3: SCEP Review of small group meeting A small group met regarding clarifications regarding wording in the SCEP. Changes will be forthcoming to accommodate Teacher Constituency changes, additions and suggestions (by the end of the second marking period). Some of these changes have already been made in Department SCEP documents - which should be focused on during Department Meetings. Should staff want to view SBPT Teacher Constituency changes, additions and suggestions please contact a SBPT member.
4:00-4:15	15 minutes	 Topic 4: Wednesday Schedule PDs Survey results were shared. Potential days would be 2nd and 4th Wednesdays during the 2-3 hour. ILT is taking the lead and will be working with SBPT and teachers directly to organize and roll this out. The goal is to begin these Teacher-led PDs 12/9.
	0 minutes	Topic 5: Scheduling: Enrollment and Staffing
	0 minutes	 Topic 6: Budget If and when we return to face-to-face instruction, the budget will be opened up for 1 month for teachers to put in supply orders. These will be tentative orders for if and when we return to the building. Teachers will be contacted to place an order.
4:15-4:30	10-15 minutes	 Topic 7: Instruction: Learning Plans, Virtual Evaluations Communication with Staff (Email Updates, Use of Staff Bulletin, School-Wide Agenda for Upcoming Events) Coaches are planning to do a staff bulletin that will be put out weekly. Admin is working on a centralized location for communications. Possibility of developing a virtual calendar? Nothing finalized with evaluations yet. Scheduling will begin. Smith will be asking for clarification on possible changes to the Danielson Rubric or how it may be applied for virtual learning. Evaluation responsibilities for Sped and Para/TAs are still being worked out. There is confusion surrounding which classes students need to attend on Wednesday (for A/C vs. B/D days). Would it be possible to put together a calendar so students are clear on which rotating class they need to attend on each Wednesday.
	0 minutes	 Topic 8: Committees Form The form will be shared with staff at Team Meetings on 12/2.
	0 minutes	Topic 9: Clubs
4:30-4:35	5 Min	Topic 10: Parent Report

		 Engaged parent training began 11/30 and 5 parents attended! ROC Covid Challenge closes out today. PTO meeting minutes were shared. The next meeting is Tuesday, December 8th!
		 Topic 11: Other Is there any way Paras and TAs can get District tech? If this is the case please email Smith and he will work out accommodations.
4:35-4:40	5 minutes	APPROVE MINUTES
		Next Meeting Topics: Date: 1/5/21
		Agenda Development: Groff and Obi
		Roles: • Facilitator: Gayle Cameron • Timekeeper: Brianna Alexander • Notetaker: Erin Obi • Technology: Teresa Lawrence
		Approval of Minutes: D. Groff C. Mundorff Howard Krug Brianna Alexander Teresa Lawrence Mr. Smith Gayle Cameron Erin Obi Nancy Braiman steve soprano Katrina Reed-Mullen Stacey Signorino Marta I. Vargas-Perez Vanessa Crans Andrew Bestram Fabiana Torres